# SDR HEEA0011799

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag Assy
- Part number: 412050013115
- Condition: Defective
- Location: Emerg Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG STRIP RELEASE VALVE HOLDER - BROKEN PIN ON INLET VALVE.  CRACKED TOP OFF OF VALVE FLANGE.
